American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.00) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] A. M. W. Glass. Which abelian groups can support a directed, interpolation order? . Proc. Amer. Math. Soc. 31 (1972) 395-400. MR 0289389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. John Chandy. Rings generated by the inner-automorphisms of non-abelian groups . Proc. Amer. Math. Soc. 30 (1971) 59-60. MR 0280519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. Hochschild. Note on algebraic Lie algebras . Proc. Amer. Math. Soc. 29 (1971) 10-16. MR 0281720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. E. Johnson. Unique factorization monoids and domains . Proc. Amer. Math. Soc. 28 (1971) 397-404. MR 0277453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eugene F. Krause and Kenneth W. Weston. On the Lie algebra of a Burnside group of exponent $5$ . Proc. Amer. Math. Soc. 27 (1971) 463-470. MR 0276287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. K. Haeuslein. On the algebraic independence of symmetric functions . Proc. Amer. Math. Soc. 25 (1970) 179-182. MR 0257042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. L. Narayana Rao. A note on Moufang Veblen-Wedderburn systems . Proc. Amer. Math. Soc. 24 (1970) 409-410. MR 0259742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edward N. Ferguson. Commutative rims in clans with zero . Proc. Amer. Math. Soc. 23 (1969) 304-305. MR 0251162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. Wils. On semigroups near the identity . Proc. Amer. Math. Soc. 21 (1969) 762-763. MR 0239468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Y.-F. Lin. A problem of Bos\'ak concerning the graphs of semigroups . Proc. Amer. Math. Soc. 21 (1969) 343-346. MR 0237378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Leonard Evens. Steenrod operations and transfer . Proc. Amer. Math. Soc. 19 (1968) 1387-1388. MR 0233347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. Onishi. On cohomological triviality . Proc. Amer. Math. Soc. 18 (1967) 1117-1118. MR 0217153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Betty Lou and D. S. Passman. Generalized Frobenius complements . Proc. Amer. Math. Soc. 17 (1966) 1166-1172. MR 0201505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. H. Clifford. Partially ordered groups of the second and third kinds . Proc. Amer. Math. Soc. 17 (1966) 219-225. MR 0199282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. J. Tully. A class of naturally partly ordered commutative archimedean semigroups with maximal condition . Proc. Amer. Math. Soc. 17 (1966) 1133-1139. MR 0202871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Roger Teller. On partially ordered groups satisfying the Riesz interpolation property . Proc. Amer. Math. Soc. 16 (1965) 1392-1400. MR 0188310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Charles Holland. A class of simple lattice-ordered groups . Proc. Amer. Math. Soc. 16 (1965) 326-329. MR 0173717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paul F. Conrad. Regularly ordered groups . Proc. Amer. Math. Soc. 13 (1962) 726-731. MR 0146272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. J. Tully. The existence of a total order on a group . Proc. Amer. Math. Soc. 13 (1962) 217-219. MR 0133382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paul M. Weichsel. On a theorem of Iwasawa . Proc. Amer. Math. Soc. 12 (1961) 148-150. MR 0120281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. A. R. Wallace. On the radical of a group algebra . Proc. Amer. Math. Soc. 12 (1961) 133-137. MR 0121408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Irving Reiner. Subgroups of the unimodular group . Proc. Amer. Math. Soc. 12 (1961) 173-174. MR 0120287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] E. S. Wolk. On the interval topology of an $l$-group . Proc. Amer. Math. Soc. 12 (1961) 304-307. MR 0122900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. Artzy. Relations between loop identities . Proc. Amer. Math. Soc. 11 (1960) 847-851. MR 0117295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. A. Kalman. Triangle inequality in $l$-groups . Proc. Amer. Math. Soc. 11 (1960) 395. MR 0110758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Louis Auslander. Discrete solvable matrix groups . Proc. Amer. Math. Soc. 11 (1960) 687-688. MR 0120293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] V. Ray Hancock. On complete semimodules . Proc. Amer. Math. Soc. 11 (1960) 71-76. MR 0113956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] George Kolettis. Semi-complete primary abelian groups . Proc. Amer. Math. Soc. 11 (1960) 200-205. MR 0113935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] W. W. Comfort. The isolated points in the dual of a commutative semi-group . Proc. Amer. Math. Soc. 11 (1960) 227-233. MR 0112910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Daniel Gorenstein and I. N. Herstein. On the structure of certain factorizable groups. II . Proc. Amer. Math. Soc. 11 (1960) 214-219. MR 0111786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 64 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia